# SDR SWAA2024012442541

- Difficulty date: January 19, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACKS M1668 AND M1669 INOPERATIVE.<[01] REMOVED AND INSTALLED A NEW EMERGENCY BATTERY PACK AT POSITION M1669 AS PER AMM 33-51-06-960-805. REMOVED AND REPLACED EMERGENCY BATTERY PACK AT POSITION M1668 AS PER REF AMM 33-51-06-960-805. PERFORMED THE TEST OF THE NEW BATTERY PACK AND FOUND ALL LIGHTS WORKING OK.;[02] VERIFIED STEP 1.
